# SDR UPS06548158

- Difficulty date: September 6, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 18,723 hours, 12,256 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Bs 1340 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON FRAME AT STA 1340 BET S26-L TO 27L.  TRIMMED OUT DAMAGE AREA IAW EA 757-5362-27-A1536 PREM 1.  INSTALLED REPAIR ANGLE IAW 757-5362-27-1535 PREM 2 ACCOMPLISHED FRAME REPAIR IAW EA757-5362-27-A1535.
